Posted: Sat Nov 10, 2012 12:23 pm
Post subject: Clomid and hot flashes
Hello ladies I haven't been on for a while been trying to keep my self busy and mind off TTC and with Christmas coming up since TTC it's defiantly not my favourite time of year This will be my 6th Christmas TTC really can't bare it no more since Christmas is all about babies and kids I just want to lock my self in the house and never come out
Anyway back to clomid I'm on my 4th cycle now has went really quick...I though I'd got away with the dreaded side effects I don't think I have....I haven't slept properly for about 3 nights am so hot feeling like am dying my oh is sitting shivering with no heating on and am roasting hot cant bare to have any on its strange because it only really comes through the night and in the morning must defiantly has to be a side effect as I've never had this before..also had a strange AF this month it was a lot lighter and red blood only lasted 2 days normally it lasts about 4 days so am on cd 5 and AF has gone so can probably get a few extra days BD!!!! sending you all lots of baby dust! Love Jo xxxxxxxxxxxxxxxxxxxxx
Posted: Sat Nov 10, 2012 1:13 pm
I know what you mean, Christmas and new year always feel depressing when ttc. Have you had your clomid dose increased this month? Maybe that's why side effects bad. I was on zoladex injections for 6 months and they gave me really bad hot flushes. I would wake up in the night and the bedding would be soaking wet. It would make the bed smell awful too , was very embarrassing.
Hope this is your month, a pre Christmas BFP would be amazing.
Posted: Sun Nov 11, 2012 6:31 pm
Aww jo I hope you get a bfp soon. Hot flushes aren't nice I've been having them with this pregnancy and I struggle to sleep because of it. Well I hope you don't have to keep taking it for too long. You never know you might get an early Christmas present this year!! At least you know your ovulating now Xxxxxxxxxxxxxxxxxxx